# SDR AALA201907029032

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A130110
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WHEEL WELL VAPOR BARRIER HORIZONTAL ANGLE CRACKED AT BS 663 BETWEEN RBL 6.15 AND RBL 31.83. REPLACED ANGLE PER 51-00-05-1R1.
